A number of medicines may be associated with
erection problems (erectile dysfunction). Let your
doctor know if you are taking any of these medicines. If you are having
erection problems, they may be causing or adding to your problems having an
erection. Your doctor may be able to change the amount you take or find an
Medicines with a high incidence of causing erection problems include:
Other medicines may contribute to erection problems in some
High blood pressure
Ulcers and heartburn treatment
Benign prostatic hyperplasia (BPH)
Other medicines that may affect erections include medicines
May 14, 2012
E. Gregory Thompson, MD - Internal Medicine
& Christopher G. Wood, MD, FACS - Urology, Oncology
How this information was developed to help you make better health decisions.
To learn more visit Healthwise.org
© 1995-2013 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
We are happy to take your appointment request over the phone, or, you may fill out an online request form.
Disclaimer: The information on this website is for general informational purposes only and SHOULD NOT be relied upon as a substitute for sound professional medical advice, evaluation or care from your physician or other qualified health care provider.